# SDR SWI2024F01162

- Difficulty date: August 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH HORIZONTAL STAB SCREW JACK ATTACH FITTING IS GOUGED IN MULTIPLE LOCATIONS ON THE INBD SIDE.      (C-CHECK RO 11/7/2024)    REPAIRED RH HSTA ATTACH FITTING. PERFORMED ALL STEPS OF REO 601R-55-11-770 REV -- DATE 2024-09-04 AND CRJ200 SRM 51-12-00. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1003-SKY.
